# SDR CALA2013123094031

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 65,225 hours, 24,403 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK NEAR NORMAL BRAKE SERVO VLV ON THE RT MLG.  R & R BRAKE MANIFOLD ASSEMBLY IAW MM 32-42-16 TO STEP E & REQUIRE COTTER KEY INSTALLED & SEALANT.
